# SDR AALA202107232071

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 58,827 hours, 34,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING AT SEAT 9ABC INOPERATIVE. REPAIRED EMERGENCY LIGHT WIRING BY REPLACING CONNECTOR ASSEMBLY UNDER SEAT 9A PER ESPM 20-40-21.
